# SDR CA020708006

- Difficulty date: May 24, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 206010452113
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT FOUND TO HAVE MACHINING MARK ABOVE BASE OF SUPPORT. THIS SUPPORT WAS NEW CONDITION AND HAD NOT BEEN PLACED IN SERVICE.
